# SDR FDEA200908072941

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A2557381120200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENTUPPER DOOR CUTOUT RT PROFILE IS CRACKED.     REMOVED CRACKED PROFILE IAW SRM 51-40-21, PARA ,6 ; PG 7 AND PARA 7, PG 24.    DRILLED & LOCATED THE NEW PROFILE IAW SRM 51-40-44; 51-72-10& 51-17-18 PG   45.  INSTALLED IAW 51-40-21 PARA 6, PG 7 & PARA   7, PG 24.
